# SDR CALA2017123104708

- Difficulty date: December 31, 2017
- Submitted: January 1, 2018
- Operation: Air carrier
- Aircraft: N838UA
- Make and model: Airbus A319-131
- Aircraft serial: 1477
- Aircraft time: 54,042 hours, 23,134 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 830A000004
- Part serial: 4475
- Condition: Faulty
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

F/CTL SLATS FAULT DISPLAYED. EMERGENCY DECLARED. FOUND LT NR 4 SLAT TRANSMISSION TORQUE LIMITER TRIPPED. REPLACED PER AMM27-84-49-000-002-A AND 27-84-49-400-002-A FOR TYPE B ACTUATOR. ALL OTHER TRANSMISSION FOUND OK. SLAT SYS OPS CHECKS OK. CA T CHK ACP ALL CHKS OK AMM22-96-00.
